Alex + 5mg/100mg/1mg/4mg Syrup
- Manufacturer : Glenmark Pharmaceuticals Ltd.
- Composition : Dextromethorphan 5mg, Guaifenesin 100mg, Phenylephrine 1mg, Chlorpheniramine 4mg
- Generally Prescribed For : Dry Cough
- Estimated Price : ₹97.00 For 100ml Bottle
BUY FROM THESE SELLERS
Uses of Alex 5mg/100mg/1mg/4mg SyrupAlex 5mg/100mg/1mg/4mg Syrup is used for the treatment or prevention of the following disease(s):
Side effects of Alex 5mg/100mg/1mg/4mg SyrupThe most common side effects of Alex 5mg/100mg/1mg/4mg Syrup are - Nausea, Vomiting, Diarrhoea, Constipation, Nervousness, Drowsiness, Restlessness
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using Alex 5mg/100mg/1mg/4mg SyrupDo not use Alex 5mg/100mg/1mg/4mg Syrup if you are allergic to - Dextromethorphan, Guaifenesin, Phenylephrine, Chlorpheniramine
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Alex 5mg/100mg/1mg/4mg Syrup.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How Alex 5mg/100mg/1mg/4mg Syrup worksAlex 5mg/100mg/1mg/4mg Syrup contains - Dextromethorphan, Guaifenesin, Phenylephrine, Chlorpheniramine
Dextromethorphan crosses the blood-brain-barrier and activates sigma opioid receptors on the cough center in the central nervous system, thereby suppressing the cough reflex.
Guaifenesin works by thinning and loosening mucus in the airways, clearing congestion and making breathing easier.
Phenylephrine works by decreasing swelling in the nose and ears, thereby lessening discomfort and making it easier to breathe.
Dosage of Alex 5mg/100mg/1mg/4mg SyrupThe dosage of Alex 5mg/100mg/1mg/4mg Syrup depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of Alex 5mg/100mg/1mg/4mg SyrupIf you forget to take a dose of Alex 5mg/100mg/1mg/4mg Syrup, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Precautions & Warnings